للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.
الاسم: ____________________ التاريخ: ____________
1.سهلة
Haloperidol belongs to which group of antipsychotics?
AFirst-generation (typical) antipsychotics
BSecond-generation (atypical) antipsychotics
CSelective serotonin reuptake inhibitors used for psychosis
DBenzodiazepines with an added antipsychotic effect
2.سهلة
A patient says she feels as if she is watching herself from outside her body, as if in a film. What is this called?
AA delusion of control
BDerealisation
CA visual hallucination
DDepersonalisation
3.سهلة
A patient changes quickly from crying to laughing and back again within a few minutes, without an obvious reason. How is this affect described?
ABlunted
BCongruent
CLabile
DFlat
4.متوسطة
يتحول مريض من مثبّط MAOI إلى مثبّط SSRI. ما الضروري؟
Aفترة تصفية نحو أسبوعين قبل بدء SSRI
Bبدء SSRI في اليوم نفسه
Cمضاعفة جرعة SSRI في البداية
Dتناول الدواءين معًا لمدة شهر
5.متوسطة
A 24-year-old woman with bipolar disorder is starting valproate. What is the most important teaching point?
AIt must be taken with grapefruit juice to be absorbed
BIt will cause her to lose weight quickly, so she should eat extra meals and snacks every day
CIt is safe in pregnancy and needs no special precautions
DIt can seriously harm an unborn baby, so effective contraception and specialist advice are essential
6.متوسطة
بعد ساعات قليلة من الجرعة الأولى من الهالوبيريدول، يلتوي عنق شاب إلى جانب وتتدحرج عيناه إلى أعلى. ما هذا؟
Aخلل التوتر الحاد
Bمتلازمة السيروتونين
Cالمتلازمة الخبيثة للمهدئات العصبية
Dخلل الحركة المتأخر
7.صعبة
Which intervention is most appropriate for an older patient with delirium?
AUse physical restraints at night to prevent falls
BKeep the lights on and the television loud all night to keep her alert and stop her from sleeping too much
CProvide orientation cues, make sure glasses and hearing aids are used, and involve the family
DMove the patient to a different room each day
8.صعبة
يبدو مريض في العزل نائمًا. ماذا ينبغي أن تفعل الممرضة؟
Aمواصلة المراقبة بالتواتر المطلوب، مع فحص التنفس والحالة العامة
Bإيقاظ المريض كل 5 دقائق لسؤاله عن شعوره وفحص تنفسه
Cترك المريض حتى المناوبة التالية
Dالتوقف عن المراقبة لأن المريض نائم
مفتاح الإجابات
1. A · First-generation (typical) antipsychotics
2. D · Depersonalisation
3. C · Labile
4. A · فترة تصفية نحو أسبوعين قبل بدء SSRI
5. D · It can seriously harm an unborn baby, so effective contraception and specialist advice are essential
6. A · خلل التوتر الحاد
7. C · Provide orientation cues, make sure glasses and hearing aids are used, and involve the family
8. A · مواصلة المراقبة بالتواتر المطلوب، مع فحص التنفس والحالة العامة
حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.